Journal article icon

Journal article

OPTIMAL MATCHING ANALYSIS - A METHODOLOGICAL NOTE ON STUDYING CAREER MOBILITY

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1177/0730888495022004005

Authors


Journal:
WORK AND OCCUPATIONS
Volume:
22
Issue:
4
Pages:
467-490
Publication date:
1995-11-05
DOI:
ISSN:
0730-8884
URN:
uuid:ac81c524-fd26-4ac0-9bf1-7d1abce80799
Source identifiers:
55119
Local pid:
pubs:55119

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP